# SDR SWIA201540752

- Difficulty date: February 3, 2015
- Submitted: February 21, 2015
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 29,251 hours, 24,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN LT FLOOR SILL ANGLE FS484 AT LBL45 HAS CORROSION.  C-CHECK, RO 2/19/15, FLOOR SILL REPAIRED AT DISCREPANT AREAS REF REO 1, BLEND IS ON THE FLOOR SILL PANEL, PN 601R31145-139 ON THE PAD UP AREA AT FS 486 AT LBL 45, NOMINAL THICKNESS=0.080"?, REMAINING THICKNESS=0.059"?.  THEREFORE MATERIAL REMOVED WAS 0.021"?.  THE OTHER BLEND WAS ON THE FLOOR SILL ANGLE, PN 601R31145-219 AT FS 484 AT LBL 45, NOMINAL THICKNESS=0.080, REMAINING THICKNESS=0.076"?.  THEREFORE THE MATERIAL REMOVED WAS 0.004"?.  BOTH BLENDS ARE WITHIN LIMITS REF REO.
